Doctor insights on:
Side Effects Of Withdrawal From Zoloft
I have taken one 50mg dose of Zoloft but had terrible side effects. Will I have withdrawal if I stop taking it?
Can I stop 50mg Zoloft after 10 days and go back on Paxil 12.5mg CR?
I am having terrible side effects. Either from Zoloft or withdrawal from Paxil.
These are questions : for the psychiatrist who prescribed the cross-over of your anti-anxiety medications. Paxil withdrawal symptoms can be very unpleasant. Talk to your psychiatrist about safe ways of doing a cross-over without increasing your risk for Serotonin Syndrome. Medical supervision is needed when changing psychotropic medications or medication doses, as serious consequences can occur. ...Read more
Been on Wellbutrin for years and more recently put on 50mg Zoloft. I have stopped Zoloft bc of the side effects and have withdrawal. What can I do?
No withdraws: Zoloft practically doesn't cause typical withdraws, like most antidepressants, however, abrupt discontinuation of long term use of high dose Zoloft may cause so called "discontinuation reaction" which may give some discomfort but for very limited time, unlike "hardcore" opioids withdraws lasting weeks or months. ...Read more
Yes, but...: Two common longer term side effects are: 1) sexual [difficulty having an orgasm, reduced sex drive, difficulty having an erection] and 2) weight gain [although weight gain on zoloft is less than another similar antidepressant like paroxetine]. All this being said, there are approaches to minimize side effects that you should speak with your doctor about. Hope this answer helps. ...Read moreSee 2 more doctor answers
I just started Zoloft and my side effects are common but i want to stop taking it. How do I stop? I've only taken 3 doses (all three half of a pill)
Can probably stop: Generally medications need to be tapered off in order to avoid withdrawal. You should always check with your doctor about stopping your medication. That said - if you have only taken 3 half pills and if the pill was the smallest pill size, then you are at a good stopping point already. You've taken a very small dose for not very long and are unlikely to have trouble stopping. ...Read moreSee 1 more doctor answer
I missed four doses of Zoloft and am having terrible side effects. Is it ok to just start taking it again?
Zoloft: I don't know how long you were on zoloft before skipping doses, but withdrawal effects can happen when doing that. I suggest restarting your medication, and letting your physician know what's happened. If and when it comes time to taper again, you and your doctor can create a more gradual schedule. ...Read more
Zoloft: Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat depression & anxiety disorders. Some adverse effects include nausea, headaches, irritability & occasionally weight changes. It is advised to be taken with food. ...Read moreSee 2 more doctor answers
Related to a question I asked earlier about when to take zoloft. Do the side effects go away after the body gets used to the dosage and time change.
What symptoms?: I usually tell patients to start 25 mgs with food at dinner. This accomplishes several things. It usually diminishes the effect of sedation, nausea and fatigue that can often occur when you start an ssri. Increase the dose every 5 to 7 days by 25 mgs. Until i see a therapeutic effect. At 100 mgs. I wait another two to four weeks so that treatment "catches up" to onside effects. Talk to yourdoc! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Long term side effects of zoloft in women
- Side effects of weaning off zoloft
- Side effects of missing a dose of zoloft
- Ask a doctor a question free online
- Withdrawal and side effects from coming off alcohol
- Secret side effects of zoloft
- Side effects from overdose of dhea
- Side effects of going off zoloft cold turkey
- Talk to a neurologist online